Previous |  Up |  Next


Title: Note on linear arboricity (English)
Author: Tomasta, Pavel
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 32
Issue: 3
Year: 1982
Pages: 239-242
Category: math
MSC: 05C05
MSC: 05C35
MSC: 05C70
idZBL: Zbl 0494.05047
idMR: MR669999
Date available: 2009-09-25T09:21:24Z
Last updated: 2012-07-31
Stable URL:
Reference: [1] AKLYAMA J., EXOO G., HARARY F.: Coveriпg and packing in graphs III.Cyclic and acyclic invariants, Math. Slovaca 30, 1980.
Reference: [2] HARARY F.: Covering and packing in graphs I..Ann. N.Y. Acad. Sci., 175, 1970, 198-205. Zbl 0226.05119, MR 0263677
Reference: [3] HILTON A. J. W.: Canonical edge-colourings of locally finite gгaphs.(submitted to J. Comb. Theory).
Reference: [4] STANTON R., COWAN D., JAMES L.: Some results on path numbers.Proc. Louisiana Conf. Combinatorics, Graph Theory and Computing, (R.C. Read ed.) Academic Press, New York 1972, 285-294. MR 0342434


Files Size Format View
MathSlov_32-1982-3_3.pdf 366.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo